# SDR GTIA2017032001839

- Difficulty date: March 20, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 3,115 hours, 1,354 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED FOR A BURNING ODOR IN THE COCKPIT AND MAIN CABIN. ACCOMPLISHED TSM 05-50-00-810-831A.  PERFORMED BOTH ENGINE RUNS IAW AMM 71-00-00,  NO ODOR OR SMOKE FOUND AT THIS TIME, OPENED BOTH ENGINE COWLINGS , NO LEAKS NOTED.  CHECKED LIGHTING AND E/E COMPARTMENT NO ODOR OR SMOKE NOTED.
